# SDR DXTA2021021104710

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 994 hours, 633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007183
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH MAIN BATTERIES SELECTED OFF AND EMERGENCY LIGHTS ALSO OFF, CABIN DOOR SIGN/LIGHT AND SEAT 10 TOE KICK LIGHTS WILL NOT EXTINGUISH.///SIGN-OFF///REMOVED AND REPLACED EMERGENCY BATTERY PACK.  IAW CE680A AMM 33-50-00, 33-59-11 & WD 33-50-06.  OPS CHECK GOOD.
